# SDR 20010419CW013

- Difficulty date: March 16, 2001
- Submitted: April 19, 2001
- Operation: General aviation
- Aircraft: N622PB
- Make and model: Hughes 369D
- Aircraft serial: 880318D
- Engine: Allsn 250C20B
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Bearing
- Part number: 369A56553
- Condition: Damaged
- Location: Blower Assy
- Component: Blower Assy
- Component part number: 369D25630101
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING SHUTDOWN, A LOUD GRINDING AND POPPING WAS HEARD COMING FROM THE TRANSMISSION AREA.  OIL COOLER BLOWER ASSY PN 369025630-101 WAS REMOVED AND DISSASSEMBLED FOR INSPECTION.  THE LOWER BLOWER BEARING PN 369A5655-3  HAD FAILED.  IT IS SUSPECTED THAT THE BEARING CAGE FAILED AS NUMEROUS PIECES OF CAGE MATERIAL WAS RECOVERED.  THIS BEARING HAS A RL OF 1200 HOURS.  PART TT AT FAILURE WAS 515.4 BEARING RETAINED FOR 90 DAYS AS EXHIBIT.
